Alert archive / Alabama / Gale Warnings in 2010

Gale Warning 5, NWS Mobile, AL

December 25, 2010

NWS Mobile, AL issued this gale warning at Dec 25, 2010, 2:42 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 25, 2010, 2:42 PM CST (20:42 UTC)
Expired
Dec 26, 2010, 12:00 PM CST
In force
21 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WHUS74 KMOB 252042
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
242 PM CST SAT DEC 25 2010

...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM CST SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE NORTHEAST GULF INTO
THE WESTERN ATLANTIC THROUGH SUNDAY WHILE STRONG HIGH PRESSURE BUILDS
FROM THE PLAINS INTO THE REGION. STRONG NORTHERLY WINDS WILL CONTINUE
OVER THE MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG
WITH SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE
FORCE ARE EXPECTED THROUGH TONIGHT.

GMZ630-650-655-260445-
/O.UPG.KMOB.SC.Y.0055.000000T0000Z-101227T0000Z/
/O.NEW.KMOB.GL.W.0005.101225T2042Z-101226T1200Z/
/O.NEW.KMOB.SC.Y.0056.101226T1200Z-101227T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
242 PM CST SAT DEC 25 2010

...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH
IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM SUNDAY
TO MIDNIGHT CST SUNDAY NIGHT.

* WINDS: STRONG NORTHERLY WINDS WILL INCREASE TO 25 TO 30 KNOTS THIS
  AFTERNOON INTO TONIGHT WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE.
  THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO
  MONDAY.

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET BY TONIGHT AND PERSIST THROUGH
  SUNDAY THEN SUBSIDE TO 2 TO 4 FEET SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-260445-
/O.UPG.KMOB.SC.Y.0055.000000T0000Z-101227T0000Z/
/O.NEW.KMOB.GL.W.0005.101225T2042Z-101226T1200Z/
/O.NEW.KMOB.SC.Y.0056.101226T1200Z-101227T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
242 PM CST SAT DEC 25 2010

...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH
IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM SUNDAY
TO 6 AM CST MONDAY.

* WINDS: STRONG NORTHERLY WINDS WILL INCREASE TO 25 TO 30 KNOTS THIS
  AFTERNOON INTO TONIGHT WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE.
  THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO
  MONDAY.

* SEAS: SEAS WILL BUILD UP TO 10 FEET BY TONIGHT. SEAS ARE EXPECTED
  TO REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN SUBSIDE
  TO 2 TO 3 FEET BY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
461 
WHUS74 KMOB 260314
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
914 PM CST SAT DEC 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM CST SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE NORTHEAST GULF
INTO THE WESTERN ATLANTIC THROUGH SUNDAY WHILE STRONG HIGH
PRESSURE BUILDS FROM THE PLAINS INTO THE REGION. STRONG NORTHERLY
WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH SUNDAY THEN
GRADUALLY DECREASE ALONG WITH SUBSIDING SEAS SUNDAY NIGHT INTO
MONDAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH
TONIGHT.

GMZ630-650-655-261130-
/O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1200Z/
/O.CON.KMOB.SC.Y.0056.101226T1200Z-101227T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
914 PM CST SAT DEC 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST
SUNDAY NIGHT. 

* WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS
  IN EXCESS OF GALE FORCE WILL CONTINUE THROUGH SUNDAY MORNING. THE
  STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO
  MONDAY.

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET BY TONIGHT AND PERSIST 
  THROUGH SUNDAY THEN SUBSIDE TO 2 TO 4 FEET SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-261130-
/O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1200Z/
/O.CON.KMOB.SC.Y.0056.101226T1200Z-101227T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
914 PM CST SAT DEC 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
6 AM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST
MONDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS
  IN EXCESS OF GALE FORCE WILL CONTINUE THROUGH SUNDAY MORNING BEFORE
  GRADUALLY DECREASING SUNDAY NIGHT INTO MONDAY.

* SEAS: SEAS WILL BUILD UP TO 10 FEET BY TONIGHT. SEAS ARE 
  EXPECTED TO REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY 
  NIGHT THEN SUBSIDE TO 2 TO 3 FEET BY MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
402 
WHUS74 KMOB 260930
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
330 AM CST SUN DEC 26 2010

...GALE WARNING EXTENDED THROUGH NOON TODAY...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY THROUGH SUNDAY
NIGHT...

.STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE PLAINS INTO
THE REGION TODAY. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE
MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH
SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE FORCE
ARE EXPECTED THROUGH TONIGHT. A LIGHT EASTERLY FLOW DEVELOPS ON
TUESDAY THEN BECOMES SOUTHERLY ON WEDNESDAY AS HIGH PRESSURE MOVES
EAST OF THE AREA. THE ONSHORE FLOW BECOMES MODERATE TO STRONG ON
THURSDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS THE PLAINS.

GMZ630-650-655-261830-
/O.EXT.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/
/O.EXT.KMOB.SC.Y.0056.101226T1800Z-101227T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
330 AM CST SUN DEC 26 2010

...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
CST TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. 

* WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY MORNING. THE
  STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO
  MONDAY.

* SEAS: SEAS HAVE ALREADY BUILT UP TO 5 FEET NEAR SHORE AND UP TO 10
  FEET AT 60 NM. HIGH SEAS WILL PERSIST THROUGH MOST OF TODAY AND
  THEN SUBSIDE TO 2 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-261830-
/O.EXT.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/
/O.EXT.KMOB.SC.Y.0056.101226T1800Z-101227T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 AM CST SUN DEC 26 2010

...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM CST
MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 AM CST
MONDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY MORNING. THE
  STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO
  MONDAY.

* SEAS: SEAS HAVE BUILT UP TO 10 FEET. SEAS ARE EXPECTED TO REMAIN
  AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN SUBSIDE TO 3 TO 4
  FEET BY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
191 
WHUS74 KMOB 261530
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
930 AM CST SUN DEC 26 2010

...GALE WARNING EXTENDED THROUGH NOON TODAY...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY THROUGH
SUNDAY NIGHT...

.STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE PLAINS INTO THE
REGION TODAY. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE
MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH
SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE
FORCE ARE EXPECTED THROUGH TONIGHT. A LIGHT EASTERLY FLOW
DEVELOPS ON TUESDAY THEN BECOMES SOUTHERLY ON WEDNESDAY AS HIGH
PRESSURE MOVES EAST OF THE AREA. THE ONSHORE FLOW BECOMES
MODERATE TO STRONG ON THURSDAY AS A LOW PRESSURE SYSTEM ADVANCES
ACROSS THE PLAINS.

GMZ630-650-655-262330-
/O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/
/O.CON.KMOB.SC.Y.0056.101226T1800Z-101227T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
930 AM CST SUN DEC 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT 
  GUSTS TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY 
  MORNING. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE 
  SUNDAY NIGHT INTO MONDAY. 

* SEAS: SEAS HAVE ALREADY BUILT UP TO 5 FEET NEAR SHORE AND UP 
  TO 10 FEET AT 60 NM. HIGH SEAS WILL PERSIST THROUGH MOST OF 
  TODAY AND THEN SUBSIDE TO 2 TO 3 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-262330-
/O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/
/O.CON.KMOB.SC.Y.0056.101226T1800Z-101227T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
930 AM CST SUN DEC 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT 
  GUSTS TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY 
  MORNING. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE 
  SUNDAY NIGHT INTO MONDAY. 

* SEAS: SEAS HAVE BUILT UP TO 10 FEET. SEAS ARE EXPECTED TO 
  REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN 
  SUBSIDE TO 3 TO 4 FEET BY MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
181 
WHUS74 KMOB 261821
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1221 PM CST SUN DEC 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY THROUGH
SUNDAY NIGHT...

.STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE PLAINS INTO THE
REGION TODAY. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE
MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH
SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE
FORCE ARE EXPECTED THROUGH TONIGHT. A LIGHT EASTERLY FLOW
DEVELOPS ON TUESDAY THEN BECOMES SOUTHERLY ON WEDNESDAY AS HIGH
PRESSURE MOVES EAST OF THE AREA. THE ONSHORE FLOW BECOMES
MODERATE TO STRONG ON THURSDAY AS A LOW PRESSURE SYSTEM ADVANCES
ACROSS THE PLAINS.

GMZ630-650-655-270230-
/O.EXP.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/
/O.CON.KMOB.SC.Y.0056.000000T0000Z-101227T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1221 PM CST SUN DEC 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: STRONG NORTHERLY WINDS AROUND 25 KNOTS WITH FREQUENT GUSTS
  TO AROUND 30 KNOTS WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE
  AFTERNOON INTO MONDAY.

* SEAS: SEAS HAVE ALREADY BUILT UP TO 5 FEET NEAR SHORE AND UP 
  TO 10 FEET AT 60 NM. HIGH SEAS WILL PERSIST THROUGH MOST OF 
  TODAY AND THEN SUBSIDE TO 2 TO 3 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-270230-
/O.EXP.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/
/O.CON.KMOB.SC.Y.0056.000000T0000Z-101227T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1221 PM CST SUN DEC 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS: STRONG NORTHERLY WINDS AROUND 25 KNOTS WITH FREQUENT GUSTS
  TO AROUND 30 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON. THE STRONG
  OFFSHORE FLOW WILL GRADUALLY SUBSIDE TONIGHT INTO MONDAY.

* SEAS: SEAS HAVE BUILT UP TO 10 FEET. SEAS ARE EXPECTED TO 
  REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN 
  SUBSIDE TO 3 TO 4 FEET BY MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 25, 11:47 AM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Dec 25, 11:47 AM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1147 AM CST SAT DEC 25 2010

.AVIATION (18Z ISSUANCE)...SIMILAR THINKING WITH THIS ISSUANCE WITH
LOW END MVFR CEILINGS AT MOB/BFM LOWERING TO IFR CEILINGS BY 20Z
WITH DRIZZLE.  THE CEILINGS GRADUALLY RISE OVERNIGHT...INTO MVFR
RANGE BY 00Z...THEN BECOMING SCATTERED LATE TONIGHT NEAR 10Z.
TIMING AT PNS WILL BE SIMILAR BUT DELAYED BY 1-2 HOURS.  WILL HAVE
GUSTY NORTHERLY WINDS AT 13-15 KNOTS PREVAILING FOR MUCH OF THE
PERIOD. /29

&&

** PREVIOUS DISCUSSION **

.SHORT TERM (TODAY AND TONIGHT)...UPPER LOW CURRENTLY CENTERED JUST
SOUTH OF SHREVEPORT WILL CONTINUE MOVING EAST ACROSS MISSISSIPPI AND
ALABAMA TODAY.  AN ASSOCIATED SURFACE AREA OF LOW PRESSURE DEEPENING
NEAR GRAND ISLE LOUISIANA IS EXPECTED TO CONTINUE TRACKING EAST
THROUGH THE DAY...PASSING ABOUT 60 MILES OFF THE ALABAMA AND
NORTHWEST FLORIDA GULF COASTS THROUGH TONIGHT.  FOR MOST OF OUR
AREA...THIS PATTERN WILL RESULT IN A COLD RAIN ALONG AND NORTH OF
THE ASSOCIATED WARM FRONT (CURRENTLY LOCATED JUST OFFSHORE OF THE
COAST).  BY THE TIME THE LOW PASSES SOUTHEAST OF DESTIN...THE COLD
AIR TO THE NORTHWEST WILL ADVECT INTO THE BACK EDGE OF THE DEEP
MOISTURE...ALLOWING FOR A FEW SNOW FLURRIES TO MIX IN WITH THE RAIN
IN THE LATE AFTERNOON AND VERY EARLY EVENING FOR AREAS ALONG AND
NORTH OF U.S. HIGHWAY 84.  WE DON'T EXPECT ACCUMULATIONS OF SNOW
THIS FAR SOUTH...THAT WILL MORE LIKELY HAPPEN FARTHER NORTH IN
CENTRAL/NORTHERN MISSISSIPPI AND ALABAMA CLOSER TO THE REGION OF
DEEP LAYER LIFT CLOSER TO THE UPPER LEVEL LOW.  FARTHER SOUTH...MOST
OF ANY THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN OFFSHORE TODAY
CLOSER TO THE DEEPER THERMAL INSTABILITY. AS THE LOW PASSES TO THE
SOUTHEAST...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH IN THE
TIGHTENING PRESSURE GRADIENT...AND WE WILL TAP THE COLD AIR TO THE
NORTH AS WE HEAD INTO THE LATE AFTERNOON HOURS. WE MAY EVEN NEED A
WIND ADVISORY FOR THE NEAR-SHORE AREAS BY EARLY THIS EVENING FOR
WINDS 20 TO 35 MPH AND GUSTY (DAYSHIFT WILL TAKE A CLOSER LOOK AT
THAT POTENTIAL). LOWS TONIGHT WILL DROP INTO THE MIDDLE AND UPPER
20S FOR MOST AREAS NORTH OF THE COAST.  05/JG

.LONG TERM (SUNDAY THROUGH FRIDAY)...RAPID CLEARING BEHIND THE
EXITING LOW WITH POP AND CLOUDS DECREASING RAPIDLY SUNDAY. EXPECTING
A BRISK WINDY DAY SUNDAY WITH WIND ADVISORY CONDITIONS LIKELY. WE
ARE PONDERING THIS AT THE MOMENT. TEMPERATURE BARELY MAKING IT TO
THE MID 40S SUNDAY WITH MONDAY MORNING MINIMA IN THE UPPER TEENS TO
NEAR 20 IN THE FAR NORTHWEST GENERALLY NORTH AND WEST OF A LINE FROM
HATTIESBURG MISSISSIPPI TO CLARKE TO THOMASVILLE ALABAMA. ON TUESDAY
MORNING EXPECTING MID AND UPPER TEENS TO NEAR 20 NORTH OF THAT SAME
LINE BUT EXTENDING THE LINE EAST TO MONROEVILLE TO ANDALUSIA. LOWER
TO MID 20S ELSEWHERE ABOVE I-10...AND MID AND UPPER 20S ALONG THE
BEACH. ALL OF THIS HAS BEEN A RECENT TREND IN DECLINING MINIMA IN
THE MOS OUTPUT AND SEEMS TO HAPPEN OFTEN AHEAD OF A COLD AIR
OUTBREAK.

COOL TUESDAY WITH A QUICK WARMING TREND WEDNESDAY ON THE HEELS OF
THE GULF RE-OPENING. HIGHS IN THE UPPER 60S TO LOW 70S THURSDAY AND
FRIDAY. ANOTHER CHANCE OF RAIN WITH ANOTHER UPPER TROUGH APPROACHING
THE SECOND HALF OF THE WEEK. ECMWF AND GFS ARE STILL IN DISAGREEMENT
ON HOW IT WILL LOOK AFTER MIDWEEK SO IT IS LIKELY CHANGES WILL BE
MADE TO THE EXTENDED PERIOD FOR NEW YEAR'S EVE AND NEW YEAR'S
WEEKEND. IT SHOULD BE NOTED THAT...AT THE THE MOMENT...THE END OF
THE WEEK THE GFS PRESENTS THE POSSIBILITY OF AN EASTWARD MOVING
NEGATIVELY TILTED 500 MB TROUGH WHICH IS BEING CALCULATED AT TAU 144
HR TO 168 HR IN THE LOWER GREAT LAKES REGION. DEEP TROPOPAUSE
FOLDING IS BEING INDICATED EXTENDING TO THIS REGION...SIGNALING A
MAJOR EXCHANGE OF AIR BETWEEN THE TROPOSPHERE AND STRATOSPHERE. IT
SHOULD BE AN INTERESTING WEEK OF MODEL WATCHING AS THIS EVENT
UNFOLDS AND TURNS OUT. SO FAR IT HAS BEEN INDICATED OVER THE LAST
TWO RUNS...SO WE'LL SEE.  77/BD

&&

.MARINE...WE ADJUSTED THE SMALL CRAFT ADVISORY TO BEGIN AT NOON
TODAY GIVEN SLIGHTLY FASTER TRACK OF THE LOW...AND WINDS EXPECTED TO
SWITCH TO THE NORTHWEST AT 30 KNOTS IN THE EARLY TO MID AFTERNOON
HOURS.  WE BROUGHT SEAS UP TO 10 FEET WELL OFFSHORE TONIGHT GIVEN
MODEL CONSENSUS ON WINDS 30 KNOTS AND GUSTY.  THERE IS THE POTENTIAL
THAT WE MAY EVENTUALLY NEED TO HOIST A GALE WARNING IF THE WINDS
INCREASE MUCH BEYOND OUR CURRENT PROJECTIONS.  FOR NOW WE WILL HOLD
OFF ON THE GALE WARNING...BUT WILL RE-ADDRESS THE NEED FOR A GALE
WARNING ON THE 930 AM UPDATE PACKAGE. 05/JG

&&

PRELIMINARY POINT TEMPS/POPS...
MOBILE      52  28  45  23 /  90  10  00  00
PENSACOLA   55  32  45  26 /  90  20  00  00
DESTIN      56  34  47  27 /  90  30  00  00
EVERGREEN   50  26  42  21 /  80  20  00  00
WAYNESBORO  45  26  44  19 /  80  10  00  00
CAMDEN      45  26  40  20 /  80  20  00  00
CRESTVIEW   54  30  44  22 /  90  30  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

77/05
Hazardous weather outlook, Dec 25, 2:14 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CST SAT DEC 25 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
214 PM CST SAT DEC 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE
WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH SUNDAY MORNING...

A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE NORTHEAST GULF AND
INTO THE WESTERN ATLANTIC THROUGH SUNDAY MORNING WHILE A COLD DOME
OF HIGH PRESSURE BUILDS INTO THE REGION FROM THE PLAINS.  THE LOW
PRESSURE SYSTEM WILL BRING A FEW PATCHES OF LIGHT RAIN TO THE AREA
DURING THE REMAINDER OF THE AFTERNOON AND EVENING HOURS...POSSIBLY
MIXED WITH LIGHT SLEET OR LIGHT SNOW OVER INTERIOR PORTIONS OF
SOUTHEAST MISSISSIPPI AND SOUTHWESTERN ALABAMA OR GENERALLY ALONG
AND NORTH OF U.S. HIGHWAY 84.  ALTHOUGH NO ACCUMULATION IS
EXPECTED...PERSONS LIVING ALONG AND NORTH OF HIGHWAY 84 WILL NEED TO
MONITOR FOR POTENTIAL ISOLATED SLICK SPOTS ON BRIDGES AND OVERPASSES
LATE TONIGHT AS TEMPERATURES DROP INTO THE MIDDLE TWENTIES FREEZING
ANY RESIDUAL STANDING WATER.

A WIND ADVISORY IS IN EFFECT FOR THE COASTAL PORTIONS OF SOUTHWEST
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO BRISK NORTHERLY
WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS.  STRONG NORTHERLY WINDS OF
25 TO 30 KNOTS WILL OCCUR OVER THE MARINE AREA...WITH FREQUENT GUSTS
TO GALE FORCE EXPECTED MAINLY THROUGH TONIGHT.  A GALE WARNING IS IN
EFFECT THROUGH TONIGHT FOLLOWED BY A SMALL CRAFT ADVISORY SUNDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY AFTERNOON THROUGH SATURDAY...

STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL CONTINUE TO POSE A
HAZARD TO SMALL CRAFT UNTIL THE OFFSHORE FLOW SUBSIDES SUNDAY NIGHT
INTO MONDAY MORNING.  A WIND ADVISORY REMAINS IN EFFECT UNTIL MID
SUNDAY AFTERNOON FOR THE COASTAL PORTIONS OF SOUTHWEST ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE UNTIL THE BRISK NORTHERLY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS SUBSIDE.

AS THE COLD DOME OF HIGH PRESSURE SETTLES OVER THE REGION...A HARD
FREEZE WATCH MAY BE ISSUED FOR THE INTERIOR PORTIONS OF SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA FOR MONDAY MORNING AND POSSIBLY
TUESDAY MORNING AS WELL AS FORECAST MINIMUM TEMPERATURES FALL INTO
THE LOWER 20S. STAY TUNED FOR LATER UPDATES AND THE POSSIBLE
ISSUANCE OF A HARD FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 1:43 PM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more26 hr
Dec 25, 2:42 PM CSTSmall Craft AdvisoryMOB39 hr

Nearby

Gale Warnings in Alabama, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.